# SDR SWAA103340

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 45,688 hours, 37,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND RT OVERHEAD BULLNOSE EMERGENCY EXIT LIGHT BROKEN BETWEEN ROW 22 TO ROW 23.  REMOVED AND REPLACED LIGHT PER MM.
